# SDR 2007FA0000247

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: General aviation
- Aircraft: N25RL
- Make and model: Beech 58P
- Aircraft serial: TJ232
- Engine: Cont TSIO520L
- System (JASC): 7160 · Engine Air Intake System
- Part: Clamp
- Part number: 11702
- Part serial: 0
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE REPORTED TO BE ROUGH RUNNING.  INDUCTION HOSE CLAMP(P/N-RAM 1170-2)FAILED; ALLOWING INDUCTION COUPLER(P/N-632323) TO SEPARATE FROM INDUCTION TUBE. THIS INDUCTION LEAK OCCURRED BETWEEN THE Y AND INTAKE TUBES TO CYLINDERS NR 2, NR 4 AND NR 6.
